Title: The laplace transform of annuities certain with exponential time distribution
Authors: Deschepper, A ×
Goovaerts, Marc
Delbaen, F #
Issue Date: Dec-1992
Publisher: Elsevier science bv
Series Title: Insurance mathematics & economics vol:11 issue:4 pages:291-294
Abstract: By means of Wiener processes, randomness in interest rates for annuities can be modelled. This paper wants to give an expression for the Laplace transform of annuities certain, when time is exponentially distributed.
ISSN: 0167-6687
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Research Center Insurance, Leuven
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science